# SDR DXTA022220213848

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N771QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20766
- Aircraft time: 2,388 hours, 1,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR: SHORTLY AFTER TRANSFERRING THE BLEEDS FROM THE APU TO THE ENGINES, BOTH PILOTS NOTICED  AN ACRID SMELL IN THE COCKPIT.  MAX ALTITUDE WAS 12000 FEET AND AIRSPEED OF 270 KTS.   WE WERE UNSBLE TO DETERMINE IF THE ODOR WAS REDUCED WHEN THE BLEEDS WERE TRANSFERRED BACK FROM ENGINES TO APU.  AIRCRAFT WAS NOT DEICED BEFORE TAKEOFF AND BEEN IN MAINTENANCE FOR OVER A WEEK.  // SIGN OFF // C/W SERVICE LETTER LS CL300 01 NO DEFECTS NOTED LS CL300 01 REV 1 DATED AVG 07/19 FAILED TO REPLICATE IN FLIGHT ODOR WITH HIGH POWER RUN ADD 1 CYCLE TO EACH ENGINE
